MAUDE Adverse Event Report: Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; lithotriptor, ultrasonic

Gyrus ACMI, Inc. SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB; lithotriptor, ultrasonic
Model Number SPL-SR
Medical Device Problem Codes Loose or Intermittent Connection (1371); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the lithotripsy system for a separate issue.During the initial evaluation of the returned device, due to poor contact of transducer socket, press the "s" button on the transducer and hold it, "standard power" light is not illuminating green was found.No patient involvement.
 
Additional Manufacturer Narrative
The investigation is currently ongoing.A supplemental report will be submitted upon completion of the investigation or if new and significant information becomes available.Olympus will continue to monitor the field performance of this device and evaluate any additional information received through post-market surveillance activities.

Brand Name
SHOCKPULSE-SE LITHOTRIPSY SYSTEM (REUSAB
Common Device Name
lithotriptor, ultrasonic
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50696044
Report Number3011050570-2026-00881
Device Sequence Number9685169
Product Code FEO
UDI-Device Identifier00821925043824
UDI-Public00821925043824
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSPL-SR
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/04/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown